Geometriae Dedicata

, Volume 33, Issue 1, pp 13–19

On certain abelian groups associated with finite projective geometries

  • S. C. Black
  • R. J. List
Article

DOI: 10.1007/BF00147596

Cite this article as:
Black, S.C. & List, R.J. Geom Dedicata (1990) 33: 13. doi:10.1007/BF00147596

Copyright information

© Kluwer Academic Publishers 1990

Authors and Affiliations

  • S. C. Black
    • 1
  • R. J. List
    • 2
  1. 1.Fakultät für MathematikUniversität BielefeldBielefeldGermany
  2. 2.So Uk Estate, KowloonHong Kong

Personalised recommendations